A REPRESENTATION FORMULA FOR VISCOSITY SOLUTIONS OF NONLOCAL HAMILTON-JACOBI EQUATIONS AND APPLICATIONS.

Bibliographic Details
Title: A REPRESENTATION FORMULA FOR VISCOSITY SOLUTIONS OF NONLOCAL HAMILTON-JACOBI EQUATIONS AND APPLICATIONS.
Authors: TAKASHI KAGAYA1 kagaya@muroran-it.ac.jp, QING LIU2 qing.liu@oist.jp, HIROYOSHI MITAKE3 mitake@ms.u-tokyo.ac.jp
Source: SIAM Journal on Mathematical Analysis. 2024, Vol. 56 Issue 5, p5807-5839. 33p.
Subject Terms: *VISCOSITY solutions, *EQUATIONS, *VELOCITY
Abstract: This paper is concerned with geometric motion of a closed surface whose velocity depends on a nonlocal quantity of the enclosed region. Using the level set formulation, we study a class of nonlocal Hamilton--Jacobi equations and establish a control-based representation formula for solutions. We also apply the formula to discuss the fattening phenomenon and large-time asymptotics of the solutions. [ABSTRACT FROM AUTHOR]
Copyright of SIAM Journal on Mathematical Analysis is the property of Society for Industrial & Applied Mathematics and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)
Database: Academic Search Complete
More Details
ISSN:00361410
DOI:10.1137/23M1608136
Published in:SIAM Journal on Mathematical Analysis
Language:English